# SDR MALA060188

- Difficulty date: March 21, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 19,747 hours, 21,886 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN BNA, FOUND NR 1 NACELLE, FORWARD FRAME AT NS 197 IS CHAFED OUT OF LIMITS ON THE INBOARD SIDE.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S54156. REF. EAMS WORK ORDER 213668 TASK 4503.
